MathSciNet Relay Station
MathSciNet bibliographic data
MR971404 (90a:65049) 65D32 (41A55)
Mastroianni, Giuseppe On the convergence of product formulas for the evaluation of certain two-dimensional Cauchy principal value integrals. Math. Comp. 52 (1989), no. 185, 95–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement